| Model Number |
ILRGHG |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Pma/510(k) number is k072642.
Event or Problem Description
It was reported that the abutment screw fractured at the site.The abutment screw was removed and replaced.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The reported device was returned for investigation.Visual evaluation of the returned abutments identified fractures at threads.No pre-existing conditions were noted on the product experience report (per).Patient was reported to have moderate density - (type ii) bone and the reported device was located on and tooth sites #25.Complainant reported that the abutment screw fractured at the site.The reported complaint was confirmed.A definitive root cause for this complaint could not be determined.A device history record (dhr)review was performed and no related deviations or nonconformance's were noted.Also, a complaint history search was performed using our complaint handling system and there were no related complaints for this product lot.
Event or Problem Description
No further event information is available at the time of this report.